# SDR IPXA10658334

- Difficulty date: January 25, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 32,940 hours, 9,897 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410458G
- Part serial: 000003
- Condition: Cracked
- Location: Nr 9 Slat O/B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  RT WING NR 9 SLAT L/E OTBD NOSE SKIN RIVET HOLE FOUND CRACKED AT OSS641.9.  RT WING NR 9 SLAT L/E OTBD NOSE SKIN REPAIRED IAW SRM 57-43-01-2R2, FIG 201, REV46 JUST AT OSS641.9.  ORIGINAL MATL IS CLAD7075T6-0063" CRK LENGTH 0.15" DAMAGED CUTOUT SIZE IS 9" X 7.375" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
